Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Necessary and sufficient conditions that a linear transformation be completely continuous


Author: Charles Albert Fischer
Journal: Bull. Amer. Math. Soc. 27 (1920), 10-17
DOI: https://doi.org/10.1090/S0002-9904-1920-03349-5
Errata: Bull. Amer. Math. Soc., Volume 27, Number 9-10 (1921), 487--487
MathSciNet review: 1560348
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03349-5